# SDR AALA20120118TUL20

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A CRACK IN INTERCOSTAL BETWEEN CEILING BEAMS FROM STATIONS 1287 TO 1309.  INSTALLED INTERCOSTAL IN AFT CARGO BETWEEN CEILING BEAMS FROM STATIONS 1287 TO 1309 PER AARD 51-10-00-5.
